# SDR CA961203012

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- Engine: Rroyce DART5352
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 602070009
- Condition: Failed
- Location: Accessory Gearbx
- Component: Dowty
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) FORWARD TUNNEL SHAFT BEARING FAILED CAUSING FORWARD END CAP OF SHAFT TO DISCONNECT FROM INPUT SHAFT. SUSPECT BEARING FAILURE ATTRIBUTED T OIL STARVATION; PLUGGED JET AND/OR PUMP FAILURE. GEARBOX SHIPPED FOR TEARDOWN.
